Nonlinear Grassmann Sigma Models in Any Dimension and An Dimension and An Infinite Number of Conserved Currents

Kazuyuki Fujii, Yasushi Homma, Tatsuo Suzuki

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)290-294
JournalPhys.Lett.B
Volume438
Publication statusPublished - 1998 Oct 1

Cite this

Nonlinear Grassmann Sigma Models in Any Dimension and An Dimension and An Infinite Number of Conserved Currents. / Fujii, Kazuyuki; Homma, Yasushi; Suzuki, Tatsuo.

In: Phys.Lett.B, Vol. 438, 01.10.1998, p. 290-294.

Research output: Contribution to journalArticle

@article{d626fae2793a491791f00c12aa74be69,
title = "Nonlinear Grassmann Sigma Models in Any Dimension and An Dimension and An Infinite Number of Conserved Currents",
author = "Kazuyuki Fujii and Yasushi Homma and Tatsuo Suzuki",
year = "1998",
month = "10",
day = "1",
language = "English",
volume = "438",
pages = "290--294",
journal = "Phys.Lett.B",

}

TY - JOUR

T1 - Nonlinear Grassmann Sigma Models in Any Dimension and An Dimension and An Infinite Number of Conserved Currents

AU - Fujii, Kazuyuki

AU - Homma, Yasushi

AU - Suzuki, Tatsuo

PY - 1998/10/1

Y1 - 1998/10/1

M3 - Article

VL - 438

SP - 290

EP - 294

JO - Phys.Lett.B

JF - Phys.Lett.B

ER -